# SDR HALA0500208

- Difficulty date: February 13, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

ATB - LT ENGINE, AT ABOUT 300 FT STALLED ONCE, PRIOR TO POWER REDUCTION- (2) PRIOR TO POWER REDUCTION AT ABOUT 600 FT.  RT ENGINE STALLED ONCE.  AIRCRAFT DIVERTED, WHERE AN UNEVENTFUL LANDING WAS MADE.  REPAIR IN WORK.  (K)
